MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX800T
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a m.Blue 0 valve (part # fx800t) was implanted on an unspecified date.According to the complainant, the device was explanted on (b)(6) 2025 for an unspecified reason.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of this event.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).Cc (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Additional information: a2 patient age.A3a patient gender.B7 relevant history.D6a and d6b implant and explant dates.Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.The results show that the valve is operating not within the accepted tolerance in the vertical position.An accelerated outflow of m.Blue could be determined.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test: the brake functionality test has shown that the funciton is given.Internal inspection: after dismantling of the valve, deposits were found.Results: according to the investigation results, a non-adjustability and an accelerated outflow of the m.Blue were detected.The visible deposits led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key24165250
Report Number2916714-2026-00001
Device Sequence Number18420188
Product Code JXG
UDI-Device Identifier04041906504397
UDI-Public(01)04041906504397(17)250621(10)20048452
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
Report Date (Section F) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model NumberFX800T
Device Catalogue NumberFX800T
Device Lot Number20048452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/14/2026
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer12/22/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Date Report Sent to FDA01/23/2026